# SDR UALA2013043003020

- Difficulty date: April 29, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,907 hours, 23,202 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223327
- Part serial: P01064C
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN AT GATE,  RT ENGINE HYDRAULIC SWITCH PRESSURE LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED RIGHT ENGINE EDP PRESSURE SWITCH REF AMM.  LEAK AND OPS CHECKED.
